2024 USA DIVING WINTER NATIONAL CHAMPIONSHPS TIMELINE

| Date | Entries | # Dives | Seconds Per Dive | Minutes | Min Between Rounds | Buffer | Total Est. Time | Start Time | End Time | Event | Notes | |
|--------------------------|-------------------------------------|----------|---------------------|---------|---|--------|--------------------|---------------------|---------------------------|---|--------------------------|--|
| Saturday, December 7 | | | | | | | | 7:00 AM | 5:00 PM | Open Training | | |
| | | | | | | | | 7:00 AM | 4:30 PM | Open Training | | |
| | | | | | | | | 12:00 PM | 12:30 PM | Coach Meeting (POOL CLOSED) | Y 1 1 1 1 | |
| | | | | | | | | 4:30 PM | 4:55 PM | Event Warm Up | Lunch provided. | |
| Sunday, December 8 | 17 | 85 | | 43 | | | | 4.30 F W | 4.55 F W | Women's 3m Qualifier | | |
| December 8 | | | - 3() | | - | | 1 hr 00 min | 5:00 PM | 6:00 PM | | Simultaneous | |
| | 16 | 96 | | 48 | | | | | | Men's 1m Qualifier | | |
| | POOL CLOSED AT CONCLUSION OF EVENTS | | | | | | | | | | | |
| | | | | | | | | 7:00 AM | 4:30 PM | Open Training | | |
| | | | | | | | | 4:30 PM | 4:55 PM | Event Warm Up | | |
| Monday, | 5 | 25 | 40 | 17 | | | | | | Women's 10m Qualifier | | |
| December 9 | 18 | 108 | 35 | 63 | | | 1 hr 25 min | 5:00 PM | 6:25 PM | Men's 3m Qualifier | Now Combined **UPDATED** | |
| | POOL CLOSED AT CONCLUSION OF EVENTS | | | | | | | | | | | |
| | | | | | | | TOOL CLOSEL | AT CONCLUSIO | NOT EVENTS | | | |
| | | | | | | | | 7:00 AM | 4:30 PM | Open Training | | |
| Tuesday, | | | | | | | | 4:30 PM | 4:55 PM | Event Warm Up | | |
| December 10 | 17 | 85 | 30 | 43 | | | 41 05 1 | | | Women's 1m Qualifier | | |
| | 4 | 24 | 40 | 16 | | | 1 hr 05 min | 5:00 PM | 6:05 PM | Men's 10m Qualifier | Now Combined **UPDATED** | |
| | | | | | | POOL C | CLOSED AT CON | CLUSION OF EV | ENTS | | | |
| | | | | | | | | | | | | |
| | | | | | | | | 7:00 AM | 9:00 AM | Open Training | | |
| | | | | | | | | 9:00 AM | 9:55 AM | Event Warm Up | | |
| | 2 | 10 | 60 | 28 | **We will have a 30 second pause after | | 30 min | 10:00 AM | 10:30 AM | Women's 10m Synchro Prelim | Combined | |
| | 3 | 18 | 00 | 20 | each dive** | | 00 111111 | | | Men's 3m Synchro Prelim | Combined | |
| Wednesday, | | | | | | | | 10:35 AM | 2:25 PM | Open Training | | |
| December 11 | | | | | | | | 2:25 PM | 2:50 PM | Event Warm Up | | |
| | | | | | | | | 2:55 PM | 2:58 PM | Synchro Introductions | | |
| | 4 | 20 | - hu | 44 | **We will have a 30 second pause after | 30 min | 3:00PM | 3:30 PM | Women's 10m Synchro Final | Combined | | |
| | 4 | 24 | - 00 | | each dive** | | 00 | | | Men's 3m Synchro Final | 00111211100 | |
| | | | | | | | | 3:35 PM | 3:45 PM | Awards | | |
| | | | | | | | | 3:50 PM | 7:00 PM | Open Training | | |
| | | | | | | | POOL CLOSEI | O AT 7:00 PM | | | | |
| Thursday, December 12 | | | | | | | | 7.00 414 | 0.00 414 | On an Training | | |
| | | | | | | | | 7:00 AM | 9:00 AM | Open Training | | |
| | | 0.5 | | | | | | 9:00 AM | 9:55 AM | Event Warm Up | | |
| | 7 | 35 | 40 | 27 | | | 35 min | 10:00 AM | 10:35 AM | Women's 3m Synchro Prelim | Combined | |
| | 1 | 6 | | | | | | 10:40 444 | 2:25 PM | Men's 10m Synchro Prelim | | |
| | | | | | | | | 10:40 AM 2:25 PM | 2:25 PM 2:50 PM | Open Training Event Warm Up | | |
| | | | | | | | | 2:25 PM 2:55 PM | 2:50 PM 2:58 PM | Synchro Introductions | | |
| | 7 | 25 | | | | | | Z.55 PIVI | 2.36 PIVI | • | | |
| | 3 | 35 18 | 45 | 40 | | | 45 min | 3:00PM | 3:45 PM | Women's 3m Synchro Final Men's 10m Synchro Final | Combined | |
| | | | | | | | | 3:50 PM | 4:00 PM | Awards | | |
| | | | | | | | | 4:05 PM | 7:00 PM | Open Training | | |
| | | | | | | | POOL CLOSEI | | | -1. | | |

| | | | | | | | 7:00 AM | 9:00 AM | On an Training | | |
|-----------------------------|------------------------|-----|----|--------|-------|----------------|--------------------|--------------------|---|---|--|
| Friday, December 13 | | | | | | | | 9:00 AM 9:55 AM | Open Training | 1 01 1: 0 :: 2 77 0 | |
| | - 00 | 450 | 20 | 75 | | 4 har 45 ania | 9:00 AM | | Event Warm Up | 1m Closed to Competitors, 3m/PL Open | |
| | 30 | 150 | 30 | 75 | | 1 hr 15 min | 10:00 AM | 11:15 AM | Women's 1m Prelim | | |
| | | 100 | | | | 41.00 | 11:20AM | 12:15PM | Event Warm Up | 1m Closed to Competitors, 3m/PL Open | |
| | 30 | 180 | 30 | 90 | | 1 hr 30 min | 12:20 PM | 1:50 PM | Men's 1m Prelim | | |
| | | | | | | | 1:52 PM | 4:25 PM | Open Training | | |
| | | | | | | | 4:25 PM | 4:50 PM | Event Warm Up | 1m Closed to Competitors, 3m/PL Open | |
| | | | | | | | 4:55 PM | 4:58 PM | Women's 1m Final Introduction | | |
| | 8 | 40 | 40 | 27 | | 27 min | 5:00 PM | 5:27 PM | Women's 1m Final | | |
| | | | | | | | 5:30 PM | 5:55 PM | Event Warm Up | 1m Closed to Competitors, 3m/PL Open | |
| | | | | | | | 5:57 PM | 6:00 PM | Men's 1m Final Introduction | | |
| | 8 | 48 | 40 | 32 min | 1 min | 30 min | 6:05 PM | 6:35 PM | Men's 1m Final | | |
| | | | | | | | 6:40 PM | 6:45 PM | Women's + Men's 1m Awards | | |
| | POOL CLOSED AT 6:45 PM | | | | | | | | | | |
| | | | | | | | 7:00 AM | 9:00 AM | Open Training | | |
| | | | | | | | 9:00 AM | 9:55 AM | Event Warm Up | 2 01 1: 0 : 1 0 | |
| | 33 | 198 | 35 | 116 | | 1 hr 36 min | 10:00 AM | 11:40 PM | Men's 3m Prelim | 3m Closed to Competitors, 1m Open | |
| | 33 | 196 | 33 | 110 | | 1 111 36 11111 | | | Event Warm Up | PLCI II C C 1 2 0 | |
| | 23 | 445 | 40 | 76.7 | | 4 ha 47 min | 11:45 PM | 12:40 PM | Women's 10m Prelim | PL Closed to Competitors, 1m/3m Open | |
| | 23 | 115 | 40 | 70.7 | | 1 hr 17 min | 12:45 PM | 1:58 PM | | | |
| Saturday, | | | | | | | 2:00 PM 4:25 PM | 4:25 PM 4:50 PM | Open Training | 2 01 1: 0 :: 1 77 0 | |
| December 14 | | | | | | | | | Event Warm Up | 3m Closed to Competitors, 1m/PL Open | |
| | 12 | 72 | 40 | 48 | | 50 min | 4:55 PM 5:00 PM | 4:58 PM 5:50 PM | Men's 3m Final Introductions Men's 3m Final | | |
| | 12 | 12 | 40 | 40 | | 50 mm | 5:55 PM | 6:00 PM | Men's 3m Awards | | |
| | | | | | | | 6:00 PM | 6:25 PM | | PLCI II C C 12 0 | |
| | | | | | | | 6:30 PM | 6:32 PM | Event Warm Up Women's 10m Final Introductions | PL Closed to Competitors, 1m/3m Open | |
| | 12 | 60 | 40 | 40 | | 40 | | 7:15 PM | Women's 10m Final | | |
| | 12 | 60 | 40 | 40 | | 40 min | 6:35 PM 7:20 PM | 7:15 PM 7:25 PM | Women's 10m Final Women's 10m Awards | | |
| | | | | | | POOL CLOSEI | _ | 7:25 PIVI | women's 10m Awards | | |
| | | | | | | POOL CLOSEI | O A 1 7:30 PM | | | | |
| | | | | | | | 7:00 AM | 9:00 AM | Open Training | | |
| | | | | | | | 9:00 AM | 9:55 AM | Event Warm Up | 3m Closed to Competitors, 1m Open | |
| | 33 | 165 | 35 | 96 | | 1 hr 37 min | 10:00 AM | 11:40 AM | Women's 3m Prelim | 1 | |
| | | | | | | | 11:45 AM | 12:35 PM | Event Warm Up | PL Closed to Competitors, 1m/3m Open | |
| | 23 | 138 | 40 | 92 | | 1 hr 20 min | 12:35 PM | 1:55 PM | Men's 10m Prelim | 1 . 1 | |
| | | | | | | | 1:58 PM | 3:25 PM | Open Training | | |
| Sunday, | | | | | | | 3:25 PM | 3:50 PM | Event Warm Up | 3m Closed to Competitors, 1m/PL Open | |
| December 15 | | | | | | | 3:55 PM | 3:58 PM | Women's 3m Final Introductions | A * * * * * * * * * * * * * * * * * * * | |
| | 12 | 60 | 40 | 40 | | 40 min | 4:00 PM | 4:40 PM | Women's 3m Final | | |
| | | | | | | | 4:45 PM | 4:50 PM | Women's 3m Awards | | |
| | | | | | | | 4:50 PM | 5:15 PM | Event Warm Up | PL Closed to Competitors, 1m/3m Open | |
| | | | | | | | 5:20 PM | 5:22 PM | Men's 10m Final Introductions | | |
| | 12 | 72 | 40 | 48 | | 50 min | 5:25 PM | 6:15 PM | Men's 10m Final | | |
| | | 1 | | | | | 6:20 PM | 6:25 PM | Men's 10m Awards | | |
| | • | • | | 1 | 1 | POOL CLOSEI | O AT 6:30 PM | | <u> </u> | | |
| 1000 CHOOLED 111 VIII0 1111 | | | | | | | | | | | |

All event times occur in the Eastern Time Zone.
As of 2 December 2024